# SDR GTIA2017040301858

- Difficulty date: April 3, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 39,597 hours, 16,991 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Condition: Malfunctioned
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR O2 MASK NOT DROPPING ON TESTING.
